# SDR IPXA2B76522

- Difficulty date: December 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 142U58211
- Condition: Damaged
- Location: Fs 546 Lbl 114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN DAMAGED ONLY TO MAIN CARGO DECK FLOORBOARD.  REPAIRED REF SRM B747-53-00-50-2R-1.
